CSpace
ON THE CONTINUOUS PERIODIC WEAK SOLUTIONS OF BOUSSINESQ EQUATIONS
Tao, Tao; Zhang, Liqun
2018
Source PublicationSIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume50Issue:1Pages:1120
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34027
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Tao, Tao,Zhang, Liqun. ON THE CONTINUOUS PERIODIC WEAK SOLUTIONS OF BOUSSINESQ EQUATIONS[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2018,50(1):1120.
APA Tao, Tao,&Zhang, Liqun.(2018).ON THE CONTINUOUS PERIODIC WEAK SOLUTIONS OF BOUSSINESQ EQUATIONS.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,50(1),1120.
MLA Tao, Tao,et al."ON THE CONTINUOUS PERIODIC WEAK SOLUTIONS OF BOUSSINESQ EQUATIONS".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 50.1(2018):1120.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tao, Tao]'s Articles
[Zhang, Liqun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tao, Tao]'s Articles
[Zhang, Liqun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tao, Tao]'s Articles
[Zhang, Liqun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.